MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM GDEFR S/T *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEM GDEFR S/T *EA; BONENAIL GUIDEWIRE
Catalog Number 213701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: evaluation statement - the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate that during an unknown procedure thumbscrew broke: rigidfix screw broke while tightening the rod into the rigidfix femoral guide frame.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8322878
Report Number1221934-2019-56365
Device Sequence Number11287759
Product Code LXH
UDI-Device Identifier10886705002955
UDI-Public10886705002955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2013
Initial Report FDA Received Date02/08/2019
Patient Sequence Number1